MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 5.0 TI LCKNG SCREW T25 SD 44 F/IM NAIL-S; SCREW, FIXATION, BONE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 5.0 TI LCKNG SCREW T25 SD 44 F/IM NAIL-S; SCREW, FIXATION, BONE
Model Number 04.005.534S
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If the information is unknown, not available or does not apply, the section/field of the form is left blank.Additional narrative: complainant part is not expected to be returned for manufacturer review/investigation.Manufacturing location: monument manufacturing date: january 28, 2021.Expiration date: december 31, 2029.Part number: 04.005.534s, 5.0mm ti locking screw w/t25 stardrive 44mm f/im nail-sterile.Lot number: 85p9448 (sterile).Two pieces were scrapped, final inspection, for an unacceptable surface finish ¿ dings/scratches.Production order traveler met all inspection acceptance criteria apart from the two pieces noted.Inspection sheet, inspect whirl threads, vibe, flute / final inspection, met all inspection acceptance criteria apart from the two pieces noted.Packaging label log (pll) was reviewed and determined to be conforming.Packaging bom was reviewed and determined to be conforming with no deviations to normal packaging identified.This lot met all dimensional, visual, sterility and packaging criteria at the time of release with no issues documented during the manufacture that would contribute to this complaint condition.Component(s) reviewed: component parts were not reviewed because the reported complaint condition of ¿removal due to cut-out and total hip conversion¿ does not indicate failure or breakage of the screw.Therefore, review of the raw materials would not be pertinent to the reported complaint condition.This lot met all dimensional, visual, sterility and packaging criteria at the time of release with no issues documented during the manufacture that would contribute to this complaint condition.Product was not returned.Based on the information available, it has been determined that no corrective and preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable (b)(4).Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2022, the patient underwent a removal surgery of tfna due to cut out converted to total hip.The procedure successfully completed.The patient outcome is unknown.This report involves one (1) 5.0mm ti locking screw w/t25 stardrive 44mm f/im nail-ster.This is report 2 of 4 for (b)(4).
 
Additional Manufacturer Narrative
 
Event or Problem Description

Brand Name
5.0 TI LCKNG SCREW T25 SD 44 F/IM NAIL-S
Common Device Name
SCREW, FIXATION, BONE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
Manufacturer (Section G)
MONUMENT
1101 synthes avenue
monument CO 80132
Manufacturer Contact
kara ditty-bovard
1302 wright lane east
west chester, PA 19380
6107195000
MDR Report Key13451643
Report Number2939274-2022-00366
Device Sequence Number4853703
Product Code HWC
UDI-Device Identifier10886982086037
UDI-Public(01)10886982086037
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K000089
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number04.005.534S
Device Catalogue Number04.005.534S
Device Lot Number85P9448
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/07/2022
Initial Report FDA Received Date02/04/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/28/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
12/130 DEG TI CANN TFNA 380/RIGHT-SILE; 5.0 TI LCKNG SCREW T25 SD 38 F/IM NAIL-S; TFNA FENESTRATED HELICAL BLADE 95 - SILE
Outcome Attributed to Adverse Event Required Intervention;
Patient Age85 YR
Patient SexFemale